# SDR TWAA9781002

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 568 - DURING PRE-FLIGHT EMERGENCY, LIGHTS AT ROWS 19-22 STAYED ON WITH SWITCH IN ARM POSITION.  CYCLED ARM SWITCH, OPERATIONAL CHECK NORMAL.  CHECK C - 1-22-97 - STL.
